# SDR 96UAL900255

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLAP EXTENSION FELT SLIGHT ROLL, THERE WAS NO INDICATION OF FLAP EXTENSION EITHER VISUALLY OR INDICATION.  SEVERAL SECONDS LATER THE FLAPS STARTED DOWN AND AN ASYMMETRY CONDITION DEVELOPED AT 15 DEGREES.
